# SDR SWAA2022041111411

- Difficulty date: December 4, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 47,831 hours, 28,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT L ANGLE AT STA 500D HAS CORROSION ON ANGLE AND AROUND MOST FASTENER HOLES FROM 25.2 LBL TO 25.2 RBL. / REMOVED CORROSION FROM SEVERAL AREAS; SOME SPOT OF CORROSION WENT INTO THE RADIUS. AFTER REMOVING THE CORROSION PER AMM 51-00-53; FOUND THE PART TO BE OUT OF LIMITS. MFP # 143A9485Y35 AND SI # 7530142.
